default-icon
Protera i causing problem
I was diagnosed by IBS constipation and mild gastritis(by endoscopy). I was prescribed Protera i. The thing is it is giving me nauseous feeling. I stopped taking it for 2 days and got relief from nausea. Please note that I am not able to contact my doctor, therefore asking it on Practo. Why Protera i causing nausea? Is it a sign of bacterial overgrowth?
66 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hi..... Avoid problem foods. If certain foods make your signs and symptoms worse, don't eat them. These may include alcohol, chocolate, caffeinated beverages such as coffee and sodas, caffeine, dairy products, and sugar-free sweeteners such as sorbitol or mannitol.... Eat at regular times. Don't skip meals, and try to eat about the same time each day to help regulate bowel function.. if you're constipated, eating larger amounts of high-fiber foods may help move food through your intestines..
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.